Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 26, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 24, 2011, 2:36 AM EST. It took effect at Nov 24, 2011, 7:00 PM EST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2011, 2:36 AM EST (07:36 UTC)
- In effect from
- Nov 24, 2011, 7:00 PM EST
- Expired
- Nov 27, 2011, 12:00 PM EST
- In force
- 65 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
829 WHUS72 KMFL 240736 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 236 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING FOR ALL WATERS... AMZ610-630-650-651-670-671-GMZ656-657-676-241545- /O.NEW.KMFL.SC.Y.0026.111125T0000Z-111125T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 236 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS OR JUST ABOVE ARE EXPECTED ACROSS THE LOCAL GULF AND ATLANTIC WATERS...INCLUDING LAKE OKEECHOBEE...BY 7 PM THIS EVENING. IN ADDITION THE ATLANTIC GULF STREAM SEAS ARE EXPECTED TO BUILD TO 7 TO 9 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
554 WHUS72 KMFL 241452 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 952 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING FOR ALL WATERS... AMZ610-630-650-651-670-671-GMZ656-657-676-242300- /O.CON.KMFL.SC.Y.0026.111125T0000Z-111125T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 952 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS OR JUST ABOVE ARE EXPECTED ACROSS THE LOCAL GULF AND ATLANTIC WATERS... INCLUDING LAKE OKEECHOBEE...BY 7 PM THIS EVENING. IN ADDITION THE ATLANTIC GULF STREAM SEAS ARE EXPECTED TO BUILD TO 7 TO 9 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
129 WHUS72 KMFL 241928 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 228 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING FOR ALL WATERS... AMZ610-630-650-651-670-671-GMZ656-657-676-251000- /O.EXT.KMFL.SC.Y.0026.111125T0000Z-111126T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 228 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY... * WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS OR JUST ABOVE ARE EXPECTED ACROSS THE LOCAL GULF AND ATLANTIC WATERS... INCLUDING LAKE OKEECHOBEE...TONIGHT INTO FRIDAY. IN ADDITION THE ATLANTIC GULF STREAM SEAS ARE EXPECTED TO BUILD TO 7 TO 9 FEET BY TONIGHT AND REMAIN THERE THROUGH AT LEAST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
954 WHUS72 KMFL 250809 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 309 AM EST FRI NOV 25 2011 AMZ610-GMZ656-657-250915- /O.CAN.KMFL.SC.Y.0026.000000T0000Z-111126T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 309 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED FOR LAKE OKEECHOBEE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS ACROSS LAKE OKEECHOBEE HAVE FALLEN TO AROUND 15KNOTS. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED. $$ AMZ650-651-670-671-260000- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-111126T1100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 309 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS TODAY. IN ADDITION THE ATLANTIC GULF STREAM SEAS ARE EXPECTED TO BE 6 TO 8 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-GMZ676-260000- /O.CON.KMFL.SC.Y.0026.000000T0000Z-111126T0000Z/ BISCAYNE BAY- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 309 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED ACROSS BISCAYNE BAY AND THE LOCAL OFFSHORE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
702 WHUS72 KMFL 260116 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 816 PM EST FRI NOV 25 2011 AMZ650-651-670-671-261100- /O.CON.KMFL.SC.Y.0026.000000T0000Z-111126T1100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 816 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS OF UP TO 20 KNOTS IS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS TONIGHT. IN ADDITION THE GULF STREAM SEAS ARE EXPECTED TO BE 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
868 WHUS72 KMFL 260749 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 249 AM EST SAT NOV 26 2011 AMZ650-651-670-671-270500- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-111127T0500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 249 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS AND WAVES: NORTHEAST WINDS UP TO 20 KNOTS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS THROUGH LATE TONIGHT. IN ADDITION...GULF STREAM SEAS ARE EXPECTED TO BE 5 TO 7 FEET TODAY THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
274 WHUS72 KMFL 261903 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 203 PM EST SAT NOV 26 2011 AMZ650-651-670-671-271000- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-111127T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 203 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS UP TO 20 KNOTS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS THROUGH LATE TONIGHT. IN ADDITION...GULF STREAM SEAS ARE EXPECTED TO BE 5 TO 7 FEET THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
596 WHUS72 KMFL 270318 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1018 PM EST SAT NOV 26 2011 AMZ630-271200- /O.EXA.KMFL.SC.Y.0026.000000T0000Z-111127T1200Z/ BISCAYNE BAY- 1018 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS AND WAVES: EAST WINDS OF AROUND 20 KNOTS IS EXPECTED TO PREVAIL ACROSS BISCAYNE BAY INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-271200- /O.CON.KMFL.SC.Y.0026.000000T0000Z-111127T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1018 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS OF AROUND 20 KNOTS IS EXPECTED TO PREVAIL ACROSS THE LOCAL ATLANTIC WATERS THROUGH LATE TONIGHT. IN ADDITION...GULF STREAM SEAS ARE EXPECTED TO BE UP TO 7 FEET THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
613 WHUS72 KMFL 270751 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 251 AM EST SUN NOV 27 2011 AMZ630-650-651-670-671-271700- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-111127T1700Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 251 AM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS ARE EXPECTED TO PREVAIL ACROSS THE LOCAL ATLANTIC WATERS THIS MORNING. IN ADDITION...SEAS IN THE GULF STREAM ARE EXPECTED TO BE UP TO 7 FEET THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 12:46 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Nov 24, 12:46 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1246 AM EST THU NOV 24 2011 .AVIATION... MAINLY VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE EARLY MORNING HOURS. A COLD FRONT CONTINUES TO PUSH INTO THE REGION. SHOWERS DURING THE EARLY MORNING HOURS EXPECTED TO BE MAINLY ACROSS THE GULF WATERS WITH VCSH ASSIGNED TO TERMINAL KAPF BY 09Z. LOW STRATUS NEAR THE 1500 FT LEVEL POSSIBLE AS THE FRONT CONTINUES SOUTHWARD. MAINLY LIGHT WESTERLY FLOW CURRENTLY ACROSS THE REGION EXPECTED TO BECOME NORTHWEST AROUND 9-10Z THEN NORTHEAST AND MODERATE AROUND 14Z. 60 && .PREV DISCUSSION... /ISSUED 720 PM EST WED NOV 23 2011/ UPDATE...A WEAK COLD FRONT IS CURRENTLY LOCATED OVER CENTRAL FLORIDA AND WILL CONTINUE MOVING TOWARD THE SOUTHEAST OVERNIGHT, LIKELY EXITING SOUTH FLORIDA JUST AFTER DAYBREAK. BOTH FORCING AND MOISTURE REMAIN RATHER MEAGER ALONG THE FRONT, ALTHOUGH A FEW ISOLATED SHOWERS ARE STILL POSSIBLE OVERNIGHT, WITH 20 POPS MAINTAINED FOR ALL AREAS. ASIDE FROM A FEW LINGERING SHOWERS OVER SOUTHERN SECTIONS, A MAINLY DRY AND PLEASANT THANKSGIVING HOLIDAY IS EXPECTED. PREV DISCUSSION... /ISSUED 620 PM EST WED NOV 23 2011/ AVIATION...VFR WILL PREVAIL WITH NO CONCERNS. LIGHT WINDS OVERNIGHT WILL BECOME NE 12-15KT WITH GUSTS TO 20 KT ON THANKSGIVING. /GREGORIA UPDATE...AN AREA OF SHOWERS CONTINUES TO PUSH STEADILY SOUTHEAST WELL AHEAD OF A WEAK COLD FRONT. WHILE THIS ACTIVITY IS GRADUALLY WEAKENING, WE CANNOT RULE OUT SOME SHOWERS LATE THIS AFTERNOON AND EARLY EVENING, ESPECIALLY OVER NORTHERN/WESTERN SECTIONS OF THE CWA. PRODUCTS HAVE BEEN UPDATED TO REFLECT HIGHER PRECIPITATION PROBABILITIES THROUGH 00Z, OTHERWISE NO SIGNIFICANT CHANGES AT THIS TIME. PREV DISCUSSION... /ISSUED 129 PM EST WED NOV 23 2011/ DISCUSSION...DEEP LAYER RIDGE HAS NOW MOVED OVER THE FL STRAITS AS MID LEVEL TROUGH MOVES INTO THE EASTERN STATES. ITS ASSOCIATED COLD FRONT CURRENTLY MOVING INTO N FL WITH THE CONVERGENCE ALONG THE BOUNDARY RAPIDLY WEAKENING. AS THE DYNAMICS SHIFT WELL TO THE NE OF OUR AREA, THE SHRA OVER CENTRAL FL WILL CONTINUE TO WEAKEN AND THE SHORT TERM MODELS DO NOT SHOW MUCH OF THIS REACHING S FL AND THE SLIGHT CHANCE CURRENTLY IN THE FCST MAY NOT MATERIALIZE BUT HARD TO JUSTIFY LOWERING LOW POPS SO WILL LEAVE AS IS BUT IT IS LOOKING DEBATABLE. STILL A LITTLE BIT OF DIFFERENCE IN TIMING OF THE FRONT LATE TONIGHT BETWEEN THE MODEL GUIDANCE BUT IT SHOULD BE JUST ABOUT OFF THE SE CST BY 12Z THANKSGIVING MORNING. SO THE ONLY CHANCE OF RAIN AT ALL WILL BE MAINLY FROM THIS EVENING INTO VERY EARLY THURSDAY MORNING. THE MODELS ALSO AGREE THAT A VERY STRONG SUBSIDENCE CAP WILL DEVELOP BY THURSDAY AFTERNOON WITH PWAT BRIEFLY CLIMBING TO AROUND 1.25 INCHES THIS EVENING AND THEN DROPPING BELOW AN INCH AGAIN AND PERSISTING THROUGH THE FIRST HALF OF THE WEEKEND. SO RAIN CHANCES VIRTUALLY NIL EVEN AS THE SFC HIGH PRESSURE OVER THE SE STATES BEHIND THE FRONT RAPIDLY SHIFTS EAST AND WIND FLOW BECOMES NE SHORTLY AFTER FRONTAL PASSAGE. THAT BEING SAID, THERE WILL ALSO BE LITTLE TEMPERATURE CHANGE WITH THIS FRONT BUT IT WILL BE MUCH LESS HUMID SO NIGHTTIME MINIMUMS WILL BE A FEW TO SEVERAL DEGREES LOWER FRIDAY AND SATURDAY MORNINGS. THE EXTENDED FCST REMAINS UNCERTAIN WITH THE UPSTREAM DEVELOPING TROUGH OVER THE EASTERN STATES LATE IN THE WEEKEND INTO NEXT WEEK. THE 06Z GFS RUN AND 00Z ECMWF DELAYED THE FRONTAL PASSAGE UNTIL EARLY TUESDAY BUT THE LATEST 12Z GFS IS BACK TO EARLY MONDAY. I HAD ALSO MENTIONED THE POSSIBILITY OF THUNDER ON MONDAY ACCORDING TO THE GFS AND BUT NOW BASED ON ITS FCST SOUNDING, IT IS BACK TO ONLY A BRIEF OPPORTUNITY OF SLIGHT CHANCE OF SHRA. THE GFS DOES CONTINUE TO SHOW A DEEP TROUGH WILL MUCH COOLER TEMPERATURES FOR MID NEXT WEEK. HOWEVER, THERE IS A 15 DEGREE SPREAD IN MINIMUM TEMPERATURES LOOKING AT THE ENSEMBLE RUN SO EVEN AN UNCERTAINTY WITH THOSE NUMBERS. SO STAY TUNED AND HAVE A HAPPY THANKSGIVING! MARINE...S TO SW WINDS CURRENTLY AROUND 10 TO 15 KTS GRADUALLY WEAKEN AND SHIFT TO NW BEHIND THE COLD FRONT THAT WILL MOVE THROUGH S FLA LATE TONIGHT AND OFFSHORE WEDNESDAY MORNING. HIGH PRES BUILDS OVER THE SE U.S. BEHIND THE FRONT WITH AN INCREASE IN NE WINDS. GULF STREAM SEAS BUILD TO 7 TO 8 FEET BY FRIDAY AFTERNOON AND EXTEND INTO THE WEEKEND. CHANCE OF RIP CURRENTS INCREASE AGAIN FRI AND INTO THE WEEKEND DUE TO THE STRONG NE WIND FLOW. FIRE WEATHER...NO PROBLEMS OR CONCERNS THROUGH THE HOLIDAY WEEKEND. LOW LEVEL MOISTURE WILL DECREASE THURSDAY AND FRIDAY BEHIND THE FRONT BUT RH VALUES WILL REMAIN WELL ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 64 78 67 / 10 - 0 10 FORT LAUDERDALE 78 67 78 70 / 20 - - 10 MIAMI 78 66 79 69 / 20 - - 10 NAPLES 79 59 80 62 / 10 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...15/JR AVIATION/RADAR...60/BD
Hazardous weather outlook, Nov 23, 5:22 PM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 522 PM EST WED NOV 23 2011 FLZ063-066>075-168-172>174-241000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 522 PM EST WED NOV 23 2011 ...INCREASING RISK OF RIP CURRENTS ATLANTIC BEACHES THANKSGIVING AFTERNOON AND THROUGH THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THANKSGIVING THROUGH TUESDAY AFTER A COLD FRONT PASSAGE EARLY ON THANKSGIVING MORNING, INCREASING NORTHEAST WINDS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES BEGINNING THANKSGIVING AFTERNOON AND CONTINUING THROUGH THE HOLIDAY WEEKEND. GULF STREAM SEAS WILL BUILD INTO THE 7 TO 9 FOOT RANGE THURSDAY NIGHT AND CONTINUE HIGH THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.